MAUDE Adverse Event Report: IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISSPLANT OVERDENTURE ABUTMENT1MM COLLAR; DENTAL IMPLANT

IMPLANT DIRECT SYBRON MANUFACTURING LLC SWISSPLANT OVERDENTURE ABUTMENT1MM COLLAR; DENTAL IMPLANT
Model Number 9037-61
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994); No Information (3190)
Type of Reportable Event Serious Injury
Event or Problem Description
Per complaint# (b)(4), complainant reported broken screw and fractured implant.

Brand Name
SWISSPLANT OVERDENTURE ABUTMENT1MM COLLAR
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
IMPLANT DIRECT SYBRON MANUFACTURING LLC
3050 e hillcrest drive
thousand oaks CA 91362
MDR Report Key7291104
Report Number3001617766-2018-00029
Device Sequence Number135838
Product Code DZE
UDI-Device Identifier10841307116264
UDI-Public10841307116264
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K081396
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 02/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Dentist
Device Model Number9037-61
Device Catalogue Number9037-61
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/18/2017
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2017
Initial Report FDA Received Date02/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age81 YR